Culture and Identity in Sociology

O'Donnell, M.H. and Chetty, D. (2008) Culture and Identity in Sociology. Sociology Review, 18 (1). pp. 29-31. ISSN 0959-8499

Full text not available from this repository.
Item Type: Article
Subjects: University of Westminster > Social Sciences and Humanities
SWORD Depositor: repository@westminster.ac.uk
Depositing User: repository@westminster.ac.uk
Date Deposited: 21 Mar 2017 12:49
Last Modified: 21 Mar 2017 12:52
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/18637

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)